# SDR DALA2021100406024

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION BEARING RUDDER HINGE #6 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED RUDDER HINGE BEARING PER A320 AMM 55-46-11. (1968336)
